# SDR ASAA2023091545182

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 61,774 hours, 18,261 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Actuator
- Part number: 1211313010
- Part serial: VF831
- Condition: Leaking
- Location: #1 Engine
- Part time: 25,044 hours, 7,795 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS #1 ENG LEAKING FUEL( VSV DRAIN LINE). GROUNDED - YES. RAN ENG. #1 FOUND LEAK COMING FROM LEF VSV DRAIN. REMOVED AND REPLACED #1 ENG LEFT VSV REF AMM 575-31-01-400-801-F00 UP TO SUBTASK 75-31-01-790-001-F00. ACCOMPLISHED VSV ACTUATOR LEAK TEST ON L/H VSV ON ENG #1 UP TO SUBTASK 75-31-01-860-014-F00, LEAK CHECK GOOD. COMPLETED INSTALLATION OF #1 ENG L'H VSV ACTUATOR REF AMM 75-31-01-400-01-F00. IDLE ENGINE LEAK CK GOOD. ACTUATORS TEST PASSED.
